# SDR SWAA2022060808341

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK M1672 IAW AMM 33-51-06-960-805 PARA 4. E.(1); (2); (3); (E) (4) AND (5).  TESTED M1672 EMERGENCY LIGHTS WAS ACCOMPLISHED ON DEFECT TTG8Q00CLJYZ; NO DEFECTS WERE NOTED. TESTING WAS PER AMM 33-51-06-960-805 STEP 4.E(6).
